# SDR R61A2022072000453

- Difficulty date: July 18, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 30,471 hours, 22,008 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING GROUND HANDLING, AC STRUCK BY BAGGAGE CART.. 2 DENTS AT FR 87-88 STR 21R-23R. REPAIRED IAW ETD 2022-170-023653 AC RETURNED TO SERVICE ON 7-19-22 AT 0800
